# SDR RAIA970217

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Part number: 7000700967
- Condition: Failed
- Location: Cockpit
- Part time: 5,244 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7482 0 NR 1 AIR DATA DATA COMPUTER FAILED.  MAINTENANCE REPLACED THE NR 1 AIR DATA COMPUTER.  (M)
